# SDR 2022FA0000354

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: General aviation
- Aircraft: N12
- Make and model: Beech 100BEECH
- Aircraft serial: LJ1966
- Engine: Pwa PT6A135A
- System (JASC): 2610 · Detection System
- Part: None
- Part number: 9059001217
- Condition: None
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FIRELIGHT ILLUMINATED IN FLIGHT.  THERE WAS NOT A FIRE.  AIRCRAFT RETURNED TO BASE UNEVENTFULLY.
